Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 636025, 1 page

Geometry of Function Spaces

1Indian Statistical Institute, Bangalore 560059, India
2Department of Function Spaces Theory, Faculty of Mathematics and Computer Science, Adam Mickiewicz University, 61-712 Poznań, Poland
3Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain

Received 10 December 2013; Accepted 10 December 2013

Copyright © 2013 T. S. S. R. K. Rao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. S. S. R. K. Rao, Henryk Hudzik, and Miguel Martin, “Geometry of Function Spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 636025, 1 pages, 2013. doi:10.1155/2013/636025